# SDR C7WA200600009

- Difficulty date: April 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1U10851
- Condition: Failed
- Location: Lt Wheel Well
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, LOST A-SYSTEM HYDRAULIC SYSTEM ON TAKEOFF ZERO QUANITY AND PRESSURE.  COMPLETED CHECK LIST, NORMAL LANDING  FOUND LT MLG DOOR SEQUENCE VALVE BLOWN.  REMOVED AND REPLACED SEQUENCE VALVE.  OPERATIONAL AND LEAK CHECKS GOOD.  (K)
